# SDR UIEA2024112901131

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 107,041 hours, 23,204 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Pseu
- Condition: Malfunctioned
- Location: Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AS FLAPS MOVED FROM 1 TO UP ON CLIMB OUT; FLAP  (RED). EICAS STATUS MSG: NOSE A/G DISAGREE ALSO F/O HAD SPEED LIM ON HIS SPEED TAPE( TROUBLESHOT & FOUND PSEU CARD MSG 002 AND TARGET MSG 266, TARGET MSG 266, FOUND RH MSG 002, SENSOR HARNESS 266, R/R PER AMM 32-09-08/201. CARD MSG 002, PSEU REMOVED AND REPLACED PER AMM 32-09-04-201. LANDING GEAR SWING PERFORMED PER AMM 32-32-001/S01, OPERATIONAL CHECK SATISFACTORY. NO MESSAGE NOTED. )
